# SDR SPAA20220123001

- Difficulty date: January 23, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N709S
- Make and model: Boeing 737-5L9
- Aircraft serial: 28722
- Aircraft time: 47,588 hours, 30,618 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Mount Bracket
- Part number: 65542173
- Condition: Cracked
- Location: Zone 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKE-OFF AND LANDING, AIRCRAFT PULLED TO THE RIGHT. NO CROSSWINDS PRESENT.
